# SDR ASAA2018072425508

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 32,473 hours, 9,642 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT A/C PACK ILLUMINATE ON RECALL ON DESCENT CHECKLIST, EXTINGUISHES WITH/ON MASTER CAUTION RESET. GROUNDED - YES. NR 1 PACK ZONE TEMP CONTROLLER SHOWS RAM AIR ACTUATOR ON BIT, GREEN FOR PREVIOUS & VERIFY, FAULT RESET REF FIM 21-62 TASK 801 & 837.
